|what can be taken to reduce this?
Sep 2, 2005
what can be taken to stop the bitterness in your mouth supposidly caused by the galllbladder or liver?
| Response from Dr. Henry
This forum is for the discussion of side effects of antiretroviral drugs. What is your HIV status and which HIV drugs are you taking? The cause of bitterness in the mouth can be from a wide variety of drug, oral, gastrointestinal, neurologic conditions. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- White Bumps After Erotic Massage Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Do Steroids Cause Vaginal Infections?
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- Is Stringy Vaginal Discharge A Side Effect From Provera?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.